# SDR HYIA20150413001

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 30,621 hours, 13,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN.  INSPECTED BOTH WINGS, FUEL TANKS, STRAINERS, FUEL LINES, NOSE COMPARTMENT & FUSELAGE.  NO DEFECTS FOUND.
